# SDR 20000517SH016

- Difficulty date: May 4, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543536
- Part serial: DL1185
- Condition: Damaged
- Location: Nlg
- Component: Nose Wheelarea
- Component part number: 9550328
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VISUAL INSPECTION SHOWED DAMAGE BEYOND LIMITSON SEALING SURFACE AREA.  (X)
